# SDR 9809706642

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N642NW
- Make and model: Boeing 747 212B
- Aircraft serial: 21942
- Engine: Pwa JT9D7Q
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 4
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E, J

## Discrepancy

WHILE CLIMBING PAST FL320 (AMS), THE NR 4 ENGINE EPR AND FUEL FLOW INDICATIONS BEGAN TO FLUCTUATE WITH EGT RISING INTO THE CAUTION RANGE.  THE ENGINE WAS SHUT DOWN, FUEL WAS DUMPED, AND THE AIRCRAFT RETURNED TO AMS AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS THEN CONFIGURED FOR A THREE ENGINE FERRY FLIGHT TO MSP.  EXACT PART CAUSING PROBLEM TO BE DETERMINED.
